Alert archive / Alabama / Tornado Warnings in 2012

Tornado Warning 110, NWS Mobile, AL

December 25, 2012Covington County, Crenshaw County, Alabama

NWS Mobile, AL issued this tornado warning at Dec 25, 2012, 3:35 PM CST for Covington County, Crenshaw County, Alabama. It was in force for 55 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 25, 2012, 3:35 PM CST (21:35 UTC)
Expired
Dec 25, 2012, 4:30 PM CST
In force
55 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Covington County, AL, Crenshaw County, AL

What was reported inside it

TimeReportWhereRemark
Dec 25, 3:48 PM CSTTORNADO9 Wnw Wiggins, ALREPORTED AT 865 MAGNOLIA ROAD IN TEXAS COMMUNITY.
Dec 25, 3:54 PM CSTTORNADO9 Wnw Wiggins, ALSTRUCTURE DAMAGE REPORTED BY PUBLIC.
Dec 25, 4:22 PM CSTTORNADO 0Luverne, ALREPORTS OF HOMES DAMAGED IN LUVERNE AREA.
Dec 25, 4:22 PM CSTTORNADOLuverne, ALREPORTS OF 10 HOUSES DAMAGED IN LUVERNE AREA.
Dec 25, 4:30 PM CSTTORNADOPatsburg, ALEMA RELAYED PUBLIC REPORTS OF TORNADO NORTH OF LUVERNE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 25, 2:41 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1008 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WFUS54 KMOB 252135
TORMOB
ALC039-041-252230-
/O.NEW.KMOB.TO.W.0110.121225T2135Z-121225T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOBILE AL
335 PM CST TUE DEC 25 2012

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 430 PM CST

* AT 333 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 7 MILES NORTH OF ANDALUSIA...OR NEAR GANTT...
  MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUTLEDGE...           PETREY...             LUVERNE...
  GLENWOOD...           DOZIER...             BRANTLEY...
  GANTT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING FOR SOUTH
CENTRAL ALABAMA AND NORTHWEST FLORIDA.

&&

LAT...LON 3163 8618 3162 8617 3135 8644 3144 8659
      3153 8653 3153 8650 3156 8650 3192 8624
      3188 8617 3180 8620 3179 8614 3166 8614
TIME...MOT...LOC 2135Z 216DEG 31KT 3143 8647

$$
2 follow-up statements
455 
WWUS54 KMOB 252201
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CST TUE DEC 25 2012

ALC039-252207-
/O.CAN.KMOB.TO.W.0110.000000T0000Z-121225T2230Z/
COVINGTON AL-
401 PM CST TUE DEC 25 2012

...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL COVINGTON
COUNTY...

AT 354 PM CST...THE STORM THAT PROMPTED THE WARNING FOR NORTH CENTRAL
COVINGTON COUNTY HAS MOVED OUT OF THE COUNTY THUS THE TORNADO 
WARNING HAS BEEN CANCELLED.

ANOTHER STORM THAT MAY REQUIRE A TORNADO WARNING IS LOCATED SOUTH OF 
RED LEVEL. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING FOR SOUTH
CENTRAL ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3163 8618 3162 8618 3152 8629 3148 8637
      3149 8640 3153 8640 3152 8650 3156 8650
      3192 8624 3188 8617 3180 8620 3179 8614
      3166 8614
TIME...MOT...LOC 2157Z 212DEG 19KT 3155 8638

$$

ALC041-252230-
/O.CON.KMOB.TO.W.0110.000000T0000Z-121225T2230Z/
CRENSHAW AL-
401 PM CST TUE DEC 25 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR CRENSHAW
COUNTY...

AT 354 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED 15 MILES SOUTHWEST OF LUVERNE...OR 3 MILES NORTHWEST OF
DOZIER...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  RUTLEDGE...           PETREY...             LUVERNE...
  GLENWOOD...           DOZIER...             BRANTLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING
FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.

&&

LAT...LON 3163 8618 3162 8618 3152 8629 3148 8637
      3149 8640 3153 8640 3152 8650 3156 8650
      3192 8624 3188 8617 3180 8620 3179 8614
      3166 8614
TIME...MOT...LOC 2157Z 212DEG 19KT 3155 8638

$$
990 
WWUS54 KMOB 252216
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
416 PM CST TUE DEC 25 2012

ALC041-252230-
/O.CON.KMOB.TO.W.0110.000000T0000Z-121225T2230Z/
CRENSHAW AL-
416 PM CST TUE DEC 25 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR CRENSHAW
COUNTY...

AT 412 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED 8 MILES SOUTHWEST OF LUVERNE...OR 5 MILES NORTHWEST OF
BRANTLEY...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  RUTLEDGE...           PETREY...             LUVERNE...
  GLENWOOD...           DOZIER...             BRANTLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST TUESDAY EVENING
FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.

&&

LAT...LON 3163 8618 3162 8618 3152 8629 3148 8637
      3149 8640 3153 8640 3152 8650 3156 8650
      3192 8624 3188 8617 3180 8620 3179 8614
      3166 8614
TIME...MOT...LOC 2216Z 212DEG 19KT 3164 8632

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Dec 25, 1:54 PM CST, 1 hour 41 minutes earlier.

Area forecast discussion, Dec 25, 1:54 PM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
154 PM CST TUE DEC 25 2012

.MESOSCALE UPDATE...LOOKING AT THE LATEST MESOSCALE MODEL DATA...WE
NOTE THE GREATEST CHANCES FOR SEEING STRONG LONG TRACK TORNADOES
WOULD BE FROM LATE AFTERNOON THROUGH THE MID EVENING HOURS. THIS
TIMING LINES UP WELL WITH WHAT WE ARE OBSERVING IN THE SURFACE
OBSERVATIONS...SATELLITE DATA AND RADAR IMAGERY. WE EXPECT TO SEE
DISCRETE CELLS WITH ROTATIONS DEEPENING OVER OUR WESTERN ZONES
(SOUTHEAST MISSISSIPPI) LATE THIS AFTERNOON WITH ROTATIONS BECOMING
DEEPER AND STRONGER AS WE GO INTO EARLY EVENING.  WE HAVE JUST ISSUED
A PDS TORNADO WATCH FOR ROUGHLY THE WESTERN HALF OF OUR AREA. MOST
ACTIVE PERIOD FOR SEVERE WEATHER IN OUR AREA STILL LOOKS TO BE FROM
LATE AFTERNOON THROUGH THE EVENING HOURS.  STAY TUNED.  05/JG

&&

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

     GALE WARNING FROM 6 PM TUESDAY TO NOON WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
     20 TO 60 NM...

     SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

     SMALL CRAFT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...

&&

05/JG
Hazardous weather outlook, Dec 25, 2:00 PM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
200 PM CST TUE DEC 25 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
200 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 8 PM FOR ALL INTERIOR COUNTIES OF
SOUTHEAST MISSISSIPPI AND ALABAMA COUNTIES WEST OF INTERSTATE 65.
STRONG...LONG TRACKED TORNADOES ARE POSSIBLE. THIS IS A PARTICULARLY
DANGEROUS WEATHER SITUATION.

THREAT FOR SIGNIFICANT SEVERE WEATHER BEGINNING TO TAKE SHAPE FOR
THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS WILL
BEGIN TO REDEVELOP ACROSS PARTS OF OUR AREA THIS AFTERNOON IN
RESPONSE TO A STRENGTHENING LOW PRESSURE SYSTEM TO OUR WEST. AS
THESE ISOLATED SHOWERS AND STORMS DEVELOP...THEY ARE EXPECTED TO
MOVE RAPIDLY TO THE NORTHEAST. ALTHOUGH COVERAGE OF STORMS THIS
AFTERNOON IS NOT EXPECTED TO BE WIDESPREAD...ANY STORMS THAT DO
DEVELOP WILL INTENSIFY RAPIDLY...ESPECIALLY ALONG AND WEST OF THE
I-65 CORRIDOR. THERE IS THE POTENTIAL FOR THESE STORMS TO PRODUCE
STRONG...LONG TRACKED TORNADOES.

AS THE DAY PROGRESSES...A SQUALL LINE THAT IS OVER CENTRAL LOUISIANA
EARLY THIS AFTERNOON IS EXPECTED TO SURGE RAPIDLY EASTWARD... MOVING
INTO SOUTHEAST MISSISSIPPI LATE THIS AFTERNOON AND EARLY THIS
EVENING...THEN RAPIDLY EAST ACROSS SOUTHWEST ALABAMA AND THE WESTERN
FLORIDA PANHANDLE MID EVENING HOURS...THEN MOVING EAST OF THE REGION
SHORTLY AFTER MIDNIGHT. THE PRIMARY SEVERE WEATHER CONCERN ALONG THE
SQUALL LINE WILL BE DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH AND
LARGE HAIL...BUT AN ISOLATED TORNADO WILL STILL BE POSSIBLE.
BRIEF...TORRENTIAL DOWNPOURS WILL ALSO LIKELY...BUT DUE TO THE SPEED
OF THE SYSTEM...FLOODING SHOULD BE KEPT TO A MINIMUM. CONVECTIVE
CELLS WILL CONTINUE TO DEVELOP IN THE UNSTABLE WARM SECTOR OF THE
STORM OUT IN ADVANCE OF THE SQUALL LINE...WITH THE CONTINUED THREAT
OF STRONG...LONG TRACKED TORNADOES. THE TIMING FOR THE HIGHEST
POTENTIAL OF DANGEROUS...LONG TRACKED TORNADOES IN SOUTHEAST ALABAMA
AND SOUTHWEST ALABAMA APPEARS TO BE LATE AFTERNOON THROUGH MID
EVENING TODAY.

STAY TUNED FOR FURTHER UPDATES ON THIS POTENTIALLY DANGEROUS WEATHER
SITUATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY
AS ANOTHER SYSTEM PUSHES EASTWARD ACROSS THE GULF OF MEXICO. WHILE
THIS SYSTEM WILL NOT BE NEARLY AS POTENT...PRECIPITATION CHANCES
WILL INCREASE TOWARD THE FIRST HALF OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER THIS AFTERNOON AND
TONIGHT.

GMZ630>635-650-655-670-675-261200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-WATERS
FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
200 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOUTHERLY WINDS WILL BECOME PROGRESSIVELY STRONGER OVER THE MARINE
AREA THROUGH THIS AFTERNOON AND EVENING...CREATING HAZARDOUS
CONDITIONS FOR SMALL CRAFT. THESE WINDS COULD RESULT IN TIDES OF 1
TO 2 FEET ABOVE PREDICTED LEVELS LATER IN THE DAY CLOSER TO THE TIME
OF HIGH TIDE.

A LINE OF US STRONG TO SEVERE MARINE STORMS IS FORECAST TO CROSS THE
MARINE AREA THROUGH THE EVENING HOURS WITH A CONTINUED RISK OF SOME
OF THESE STORMS PRODUCING TORNADOES OVER WATER. OUT AHEAD OF THIS
LINE...MORE ISOLATED INDIVIDUAL STORMS COULD ALSO PRODUCE TORNADOES
OVER WATER THIS AFTERNOON AND EVENING.

THE LINE OF SEVERE THUNDERSTORMS WILL SHIFT EAST OF DESTIN BY OR
SHORTLY AFTER MIDNIGHT.

WITH THE PASSAGE OF THE STRONG LINE OF STORMS...STRONG SOUTHWESTERLY
WINDS WILL BECOME MORE WESTERLY...AND BE CAPABLE OF CAPSIZING SMALLER
MARINE CRAFT. EVEN STRONGER NORTHWESTERLY WINDS...POSSIBLE
APPROACHING GALE FORCE...CAN BE EXPECTED DURING THE PREDAWN HOURS
WEDNESDAY AND WEDNESDAY MORNING. WILL CONTINUE TO MONITOR THE EARLY
WEDNESDAY TIME FRAME FOR POSSIBLE GALE CONDITIONS.

THE THREAT OF SEVERE WEATHER IS EXPECTED TO END DURING THE PREDAWN
HOURS WEDNESDAY AS THE STRONG COLD FRONT CLEARS THE AREA...BUT
HAZARDOUS CONDITIONS FOR SMALL CRAFT DUE TO STRONG WINDS IS EXPECTED
TO CONTINUE UNTIL THE WINDS SUBSIDE WEDNESDAY INTO WEDNESDAY NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY
AS ANOTHER SYSTEM PUSHES EASTWARD ACROSS THE GULF OF MEXICO. WHILE
THIS SYSTEM WILL NOT BE NEARLY AS POTENT...PRECIPITATION CHANCES
WILL INCREASE TOWARD THE FIRST HALF OF THE WEEKEND.

In the hours before

Special weather statement, Dec 25, 10:12 AM CST, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1012 AM CST TUE DEC 25 2012

ALZ058-251715-
CRENSHAW AL-
1012 AM CST TUE DEC 25 2012

...A STRONG THUNDERSTORM WILL AFFECT CRENSHAW COUNTY IN SOUTHWEST
ALABAMA...THROUGH 1115 AM CST...

AT 1007 AM CST...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
LUVERNE...OR 7 MILES SOUTHWEST OF RUTLEDGE...AND MOVING NORTHEAST AT
45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUTLEDGE...           PETREY...             LUVERNE...
  GLENWOOD...           BRANTLEY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 TO 35
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS
PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 9:38 PM CSTSmall Craft AdvisoryMOB20 hr
Dec 25, 4:41 AM CSTGale WarningMOB31 hr
Dec 25, 4:41 AM CSTSmall Craft AdvisoryMOB13 hr
Dec 25, 4:41 AM CSTSmall Craft AdvisoryMOB42 hr
Dec 25, 4:41 AM CSTSmall Craft AdvisoryMOB42 hr
Dec 25, 2:01 PM CSTSpecial Marine WarningMOB62 min
Dec 25, 2:43 PM CSTTornado WarningMOBClarke32 min
Dec 25, 2:55 PM CSTTornado WarningMOBClarke, Monroe65 min
Dec 25, 3:14 PM CSTSpecial Marine WarningMOB61 min
Dec 25, 4:07 PM CSTTornado WarningMOBClarke, Monroe, Wilcox68 min
Dec 25, 4:12 PM CSTTornado WarningMOBMobile33 min
Dec 25, 4:13 PM CSTSpecial Marine WarningMOB17 min
Dec 25, 4:17 PM CSTTornado WarningMOBClarke, Mobile, Washington10 min
Dec 25, 4:24 PM CSTTornado WarningMOBCrenshaw51 min
Dec 25, 4:24 PM CSTTornado WarningMOBChoctaw66 min
Dec 25, 4:28 PM CSTTornado WarningMOBWilcox17 min
Dec 25, 4:39 PM CSTTornado WarningMOBConecuh, Escambia, Monroe51 min
Dec 25, 4:41 PM CSTTornado WarningMOBConecuh, Escambia49 min
Dec 25, 4:44 PM CSTTornado Warning EmergencyMOBBaldwin, Mobile61 min
Dec 25, 4:47 PM CSTSpecial Marine WarningMOB43 min
Dec 25, 4:50 PM CSTSevere Thunderstorm WarningMOBClarke, Mobile, Washington55 min
Dec 25, 4:52 PM CSTTornado WarningMOBChoctaw, Clarke, Washington53 min
Dec 25, 4:52 PM CSTTornado WarningMOBCrenshaw38 min
Dec 25, 5:00 PM CSTTornado WarningMOBMobile, Washington45 min
Dec 25, 5:08 PM CSTTornado WarningMOBCrenshaw45 min
Dec 25, 5:08 PM CSTTornado WarningMOBWilcox52 min
Dec 25, 5:13 PM CSTTornado WarningMOBCovington18 min
Dec 25, 5:16 PM CSTTornado WarningMOBBaldwin, Clarke, Mobile, Monroe44 min
Dec 25, 5:17 PM CSTTornado WarningMOBClarke, Washington58 min
Dec 25, 5:23 PM CSTTornado WarningMOBMonroe, Wilcox23 min
Dec 25, 5:28 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Mobile, Washington62 min
Dec 25, 5:40 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Wilcox65 min
Dec 25, 5:44 PM CSTTornado WarningMOBClarke, Wilcox46 min
Dec 25, 5:56 PM CSTTornado WarningMOBClarke, Washington64 min

Nearby

Tornado Warnings in Alabama, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.